# SDR CA151007013

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AN OIL ODOR IN CABIN UNDER UNKNOWN CIRCUMSTANCES WAS REPORTE. THE ENGINE ALSO HAD HIGH OIL CONSUMPTION AT THE TIME. TROUBLESHOOTING FOUND BEARING MATERIAL ON THE TURBOMACHINE CHIP DETECTOR. THE ENGINE WAS REPLACED AND FORWARDED FOR REPAIRS.  ACFT WAS RETURNED TO SERVICE ON SEPT 30TH.
